JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THREE SOLUTIONS FOR A CLASS OF NONLOCAL PROBLEMS IN ORLICZ-SOBOLEV SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THREE SOLUTIONS FOR A CLASS OF NONLOCAL PROBLEMS IN ORLICZ-SOBOLEV SPACES
Nguyen, Thanh Chung;
  PDF(new window)
 Abstract
Using the three critical points theorem by B. Ricceri [23], we obtain a multiplicity result for a class of nonlocal problems in Orlicz-Sobolev spaces. To our knowledge, this is the first contribution to the study of nonlocal problems in this class of functional spaces.
 Keywords
nonlocal problems;Orlicz-Sobolev spaces;multiple solutions;three critical points theorem;
 Language
English
 Cited by
1.
Existence of least energy nodal solution with two nodal domains for a generalized Kirchhoff problem in an Orlicz-Sobolev space, Mathematische Nachrichten, 2017, 290, 4, 583  crossref(new windwow)
 References
1.
R. Adams, Sobolev Spaces, Academic Press, New York, 1975.

2.
A. Bensedik and M. Bouchekif, On an elliptic equation of Kirchhoff-type with a potential asymptotically linear at infinity, Math. Comput. Modelling 49 (2009), no, 5-6, 1089-1096. crossref(new window)

3.
F. Cammaroto and L. Vilasi, Multiple solutions for a Kirchhoff-type problem involving the p(x)-Laplacian operator, Nonlinear Anal. 74 (2011), no. 5, 1841-1852. crossref(new window)

4.
F. Cammaroto and L. Vilasi, Multiple solutions for a nonhomogeneous Dirichlet problem in Orlicz-Sobolev spaces, Appl. Math. Comput. 218 (2012), no. 23, 11518-11527. crossref(new window)

5.
C. Y. Chen, Y. C. Kuo, and T. F.Wu, The Nehari manifold for a Kirchhoff type problem involving sign-changing weight functions, J. Differential Equations 250 (2011), no. 4, 1876-1908. crossref(new window)

6.
M. Chipot and B. Lovat, Some remarks on nonlocal elliptic and parabolic problems, Nonlinear Anal. 30 (1997), no. 7, 4619-4627. crossref(new window)

7.
N. T. Chung, Multiple solutions for a p(x)-Kirchhoff-type equation with sign-changing nonlinearities, Complex Variables and Elliptic Equations, 2012, 1-10, iFirst.

8.
N. T. Chung, Multiplicity results for a class of p(x)-Kirchhoff type equations with combined nonlinearities, Electron. J. Qual. Theory Differ. Equ. 2012 (2012), no. 42, 1-13. crossref(new window)

9.
Ph. Clement, M. Garcia-Huidobro, R. Manasevich, and K. Schmitt, Mountain pass type solutions for quasilinear elliptic equations, Calc. Var. Partial Differential Equations 11 (2000), no. 1, 33-62. crossref(new window)

10.
Ph. Clement, B. dePagter, G. Sweers, and F. deTh?in, Existence of solutions to a semilinear elliptic system through Orlicz-Sobolev spaces, Mediterr. J. Math. 1 (2004), no. 3, 241-267. crossref(new window)

11.
F. Colasuonno and P. Pucci, Multiplicity of solutions for p(x)-polyharmonic elliptic Kirchhoff equations, Nonlinear Anal. 74 (2011), no. 17, 5962-5974. crossref(new window)

12.
F. J. S. A. Correa and G. M. Figueiredo, On a p-Kirchhoff equation via Krasnoselskii's genus, Appl. Math. Letters 22 (2009), no. 6, 819-822. crossref(new window)

13.
G. Dai and R. Hao, Existence of solutions for a p(x)-Kirchhoff-type equation, J. Math. Anal. Appl. 359 (2009), no. 1, 275-284. crossref(new window)

14.
X. L. Fan, On nonlocal p(x)-Laplacian Dirichlet problems, Nonlinear Anal. 72 (2010), no. 7-8, 3314-3323. crossref(new window)

15.
F. Fang and Z. Tan, Existence and Multiplicity of solutions for a class of quasilinear elliptic equations: An Orlicz-Sobolev setting, J. Math. Anal. Appl. 389 (2012), no. 1, 420-428. crossref(new window)

16.
G. Kirchhoff, Mechanik, Teubner, Leipzig, Germany, 1883.

17.
J. Lamperti, On the isometries of certain function-spaces, Pacific J. Math. 8 (1958), 459-466. crossref(new window)

18.
D. Liu, On a p-Kirchhoff equation via fountain theorem and dual fountain theorem, Nonlinear Anal. 72 (2010), no. 1, 302-308. crossref(new window)

19.
T. F. Ma, Remarks on an elliptic equation of Kirchhoff type, Nonlinear Anal. 63 (2005), 1967-1977. crossref(new window)

20.
M. Mihailescu and D. Repovs, Multiple solutions for a nonlinear and non-homogeneous problem in Orlicz-Sobolev spaces, Appl. Math. Comput. 217 (2011), 6624-6632. crossref(new window)

21.
M. Mihailescu and V. Radulescu, Neumann problems associated to non-homogeneous differential operators in Orlicz-Sobolev spaces, Ann. Inst. Fourier 6 (2008), no. 6, 2087- 2111.

22.
M. M. Rao and Z. D. Ren, Theory of Orlicz Spaces, Marcel Dekker Inc., New York, 1991.

23.
B. Ricceri, A further three critical points theorem, Nonlinear Anal. 71 (2009), no. 9, 4151-4157. crossref(new window)

24.
B. Ricceri, On an elliptic Kirchhoff-type problem depending on two parameters, J. Global Optim. 46 (2010), no. 4, 543-549. crossref(new window)

25.
J. J. Sun and C. L. Tang, Existence and multiplicity of solutions for Kirchhoff type equations, Nonlinear Anal. 74 (2011), no. 4, 1212-1222. crossref(new window)

26.
E. Zeidler, Nonlinear Functional Analysis and Applications, In Nonlinear monotone operators, Vol. II/B, Springer-Verlag, New York, 1990.